# SDR 96ZZZX1111

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4062P
- Make and model: Piper PA-23-160
- Aircraft serial: 231540
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 1961300
- Condition: Wrap Failed
- Location: Lt Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST COLLECTOR INSULATION WRAP DETERIORATED ALLOWING EXHAUST TO MELT EXTERNAL SHROUD AND DAMAGE NACELLE SKIN INTO WHEELWELL AND TIRE.  SUBMITTER STATED PROPER INSPECTION OF COLLECTOR WOULD HAVE PREVENTED FAILURE.
